# SDR CA100830005

- Difficulty date: August 26, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Beech B200
- Aircraft time: 15,567 hours, 11,378 cycles
- Engine: Pwa PT642A
- Propeller: Hartzl HCD4N3A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Motor
- Part number: 100384040
- Condition: Burned
- Location: Te Flap
- Part time: 2,287 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

CREW SELECTED FLAPS UP ON ROLL-OUT.  ACFT SAT FOR A COUPLE OF HOURS, PRE-FLIGHT CHECKS WERE NORMAL. PRIOR TO TAKEOFF, FLAPS WERE SET TO TAKEOFF POSITION.  AT THIS TIME SMOKE WAS OBSERVED IN THE CABIN.  EMERGENCY DRILL WAS CARRIED OUT AND THE ACFT EVACUATED AT THE END OF THE RUNWAY.  ACFT WAS TOWED BACK TO THE FBO.  MX CONFIRMED THAT THE FLAPMOTOR WAS THE CAUSE OF THE SMOKE. THE FLAPMOTOR CIRCUIT BREAKER HAD ALSO TRIPPED.  THE MX DEPARTMENT IS CONTINUING TO INVESTIGATE THE CAUSE.
